# SDR CALA2013122393881

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 74,181 hours, 10,435 cycles
- Engine: Pwa PW4090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S WINDOW HAS CONSTANT IN UPPER AFT CORNER.  REPLACED DAMAGED FIRST OFFICER`S SLIDING WINDOW SEAL IAW MM, IAW SMC 5 FOR LEAK CHECKED.
